# SDR 98ZZZX1818

- Difficulty date: March 24, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bolkms BK117B1
- System (JASC): 2211 · Autopilot Computer
- Part: Computer
- Part number: 11788292
- Condition: Failed
- Location: Spas
- Stage of operation: IN
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FAILED INITIAL TESTS - SPAS LIGHT STAYS ON.  REMOVED AND REPLACED.
